# SDR 97ZZZX4236

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Dovetail Blkhd
- Part number: 10116000143
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 4,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP. REV. 5-6 INSPECTION, FOUND 1 INCH CRACK AT LEFT INBOARD FLAP.  DOVE TAIL BULKHEAD UPPER ROW.  REPAIRED IAW T.O. 1900-27-00-0001.  (X)
